# SDR DL733031150

- Difficulty date: December 31, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 50,381 hours, 29,377 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Failed
- Location: Te Flap Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP INDICATORS SPLIT EN ROUTE, LT NEEDLE WENT OFF SCALE.  DID A FLAP UP LANDING.  REMOVED AND REPLACED FLAP POSITION TRANSMITTER PER M/M.  TRANSMITTER (P/N 275701135) (S/N OFF 0497) (S/N ON 4076).
